Description
Temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies. Temporarily relieves sinus congestion and pressure. Active Ingredients: Phenylephrine HCl 10mg. Sold as a box of 50 individually tamper-evident packets. Perfect for standalone first aid or as a refill for a kit.
PhysiciansCare Sinus Decongestant Congestion Medication (Compare to Sudafed PE), 50 Doses, 10mg
Current Price
$13.71
Average
$9.73
Min Price
$8.05
Max Price
$14.25
Price dynamics
29%
Description
Temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies. Temporarily relieves sinus congestion and pressure. Active Ingredients: Phenylephrine HCl 10mg. Sold as a box of 50 individually tamper-evident packets. Perfect for standalone first aid or as a refill for a kit.
Price will be lower
in next 2 weeks
in next 2 weeks
According to the data, price will be lower in next two weeks, so not waste your money and track better price!
Similar products